# SDR ASOA201001866

- Difficulty date: December 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Part number: 5194680000016
- Part serial: 230
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SERVICE DOOR SUPPORT FITTING CRACKED.  R & R UPPER SERVICE DOOR SUPPORT FITTING IAW SRM 51-41-02.
